# SDR ASAA1159693

- Difficulty date: May 26, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 8,977 hours, 2,766 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 125334D2
- Part serial: AA168371
- Condition: Out Of Alignment
- Location: Fuel System
- Part time: 8,977 hours, 2,766 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE HOUR AT CRUISE FLT ( FL360 & FL380) NR 1 TANK 730 LB BELOW NR 2 TANK.  BOTH READ THE SAME AT TOP OFF CLIMB.  NR 1 ENG FF 2.68 NR 2 FF 2.51.  AT FL 380 X FEED TO BALANCE NORMAL GROUNDED YES. VERIFIED DISCREPANCY ON GROUND. REALIGNED CROSSFEED VALVE PER AMM 28 22 21 820 801.  ACCOMP X FEED VALVE OPS TEST PER AMM 28 22 21 710 801.  OPS CHECKED GOOD. ACCOMP X FEED VALVE FUNCTIONAL TEST PER AMM 28 22 00 730 802.  NO FUEL TRANSFERRED.  GROUND VERIFICATION SUCCESSFUL.
